# SDR ZZDA5316797

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR BEAM UPPER CAP CORRODED AT BS 344 LBL 60 OUT OF LIMITS.  FABRICATED CHORD FROM 7075 T6 2 INCHES BY 30.75 INCHES BY 1.25 INCHES.  FABRICATED WEB SPLICE FROM 7075 T6 .032 INCH 4 INCHES BY 7.2 INCHES.  FABRICATED 2 WEBS FROM 7075 T6 .032 INCH 15.5 INCHES BY 7 INCHES AND 7 INCHES BY 7.75 INCHES.  INSTALLED IAW B 737 SRM'S 53-10-2, 51-40-2, 53-10-9, 53-30-2, AND MM 51-21-0.  (X)
